# SDR BIER2015FA0000056

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: General aviation
- Filed by: Aero Industries Inc, repair station BIER466C
- Aircraft: N5194Y
- Make and model: Cessna 550
- Aircraft serial: 411007
- Aircraft time: 1,636 hours
- Engine: Cont TSIO550C
- Engine time: 1,639 hours
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 28111105
- Condition: Cracked
- Location: Lt Aft
- Part time: 1,639 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT AFT SIDE WINDOW CRACKED.  CRACK IS LOCATED AT THE LOWER FORWARD CORNER OF THE WINDOW AND THE CRACK EXTENDS INTO THE COMPOSITE FRAME. THERE'S NO SIGN ON ANY IMPACT DAMAGE.
